# SDR CALA2013112593221

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 50,411 hours, 12,458 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUEL PUMP LOW PRESS SWITCH INOPERATIVE.  FOUND LT AFT FUEL PUMP OVERHEAD PANEL BUTTON SWITCH NOT SEATED PROPERLY.  RESEATED PUSH BUTTON SWITCH OPERATIONS CHECKED GOOD.
